MathSciNet Relay Station
MathSciNet bibliographic data
MR84484 (18,868a) 06.0X
Schmidt, Jürgen Zur Kennzeichnung der Dedekind-MacNeilleschen Hülle einer geordneten Hülle. (German) Arch. Math. (Basel) 7 (1956), 241–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement